# SDR HEEA061732

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27805
- Make and model: Bell 212
- Aircraft serial: 31106
- System (JASC): 2350 · Audio Integrating System
- Part: Interface
- Part number: AA34200
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ADJUST SIDETONE.  PERFORMED PRELIMINARY INSPECTION.  FOUND 12VDC POWER SUPPLY BAD.
